Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 18 found articles
 
 
  On point-line incidences in vector spaces over finite fields
 
 
Title: On point-line incidences in vector spaces over finite fields
Author: Vinh, Le Anh
Appeared in: Discrete applied mathematics
Paging: Volume 177 (2014) nr. C pages 6 p.
Year: 2014
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands